Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Nizhnikov, Aleksandr Ivanovich

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 4

Number of views:
This page:437
Abstract pages:675
Full texts:641
References:14
Professor
Doctor of educational sciences

http://www.mathnet.ru/eng/person49532
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2021
1. A. I. Nizhnikov, I. A. Shilin, “On two formulas for Macdonald functions and their group-theoretical sense”, Chebyshevskii Sb., 22:1 (2021),  225–233  mathnet
2019
2. J. Choi, A. I. Nizhnikov, I. Shilin, “On one sum of Hankel–Clifford integral transforms of Whittaker functions”, Chebyshevskii Sb., 20:3 (2019),  349–360  mathnet
2018
3. A. I. Nizhnikov, S. A. Mukhanov, “Continual addition theorems for Meyer and Mcdonald functions”, Chebyshevskii Sb., 19:2 (2018),  334–340  mathnet  elib
1979
4. N. Vilenkin, A. I. Nizhnikov, “Integral relations for Meijer $G$-functions and representations of the $n$-dimensional Lorentz group”, Izv. Vyssh. Uchebn. Zaved. Mat., 1979, 5,  13–19  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 23:5 (1979), 11–17

2017
5. A. I. Nijnikov, V. N. Chubarikov, A. R. Esayan, N. M. Dobrovol'skii, “In memory of a friend”, Chebyshevskii Sb., 18:4 (2017),  348–351  mathnet
2004
6. V. V. Ivlev, A. I. Nizhnikov, “Dependence of Functions. Some Generalizations of Wronsky and Jakoby Matrices”, Math. Ed., 2004, 1(28),  87–99  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021